For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

Minoxidil Feedback

If you use Minoxidil, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


Continuing Minoxidil
Date: 3/9/2015
Been using 5% Minoxidil (generic brands from Walmart and Target)for about eight years, maybe nine. I wouldn't DREAM of stopping this routine, and maybe I'm kidding myself, but when I stopped using it in the morning, hair loss was profuse. Went back to twice a day, and while I do lose hair, I don't want to know how much I'd lose without the Minoxidil!
Joan


Is it necessary?
Date: 3/10/2015
Hi, i m 21yrs .. just wanted to know..that is it necessary to continue minoxidil(minokem*-n 5%) 1ml eevery night before Bed
Akash

AskDocWeb: According to the instructions for topical minoxidil it must be applied twice a day every day in order to get the best results.


Wondering
Date: 3/12/2015
i have been using mintop forte 5% (dr.reddy) for 2.5 years now, i have had amazing result. i was wondering if mintop 10 will give me a better result.
Maruf

AskDocWeb: More is not necessarily better. The stronger versions of minoxidil have been reported to produce unwanted hair growth of body hair.


BATRA's oil and shampoo?
Date: 3/15/2015
I have a problem with my hair. I'm using MORR F 5% right now ! Can i use BATRA's oil and shampoo ??? Do i have any side effects if i use both of the things at a time??
Vani

AskDocWeb: Sorry Vani, it is difficult enough to keep track of the products made in our country. We do not even attempt to keep track of products outside of the USA.


29 year old
Date: 3/16/2015
Dear Sir, I am 29 yrs old and started hair loss at the age of 22. My front portion has already gone and continued also now middle portion also going rapidly. I have been using Mintop forte BD and finax with revilus in night. Can i expect hair thickening of my middle parts within 2-3 months of use. Aside I am experiencing little headache with irritation in eyes....
Manas

AskDocWeb: We would give it a full three months before evaluating progress. Either you will see new hair growing in at that time or you won't. It does not work for everyone but some get exceptional results. Let's hope you are one of the success stories. Good luck.


Shave head?
Date: 3/17/2015
I am using F- Extended 5% minoxidil ( brand name fluence).Should I use it on a shave head? I have frontal receding and hairloss problems.
MD.

AskDocWeb: Please read the package insert. There is a warning that says not to use minoxidil on a shaved head. There is a danger of too much being absorbed through the scalp which may cause unwanted side effects.


Beard growth?
Date: 3/19/2015
Hi, i am 21, male, i am suffering from insufficient beard growth so i have decided to apply minoxidil 2%. will it help in beard growth?
Suvo

AskDocWeb: Sorry, Minoxidil is not approved for use on the face.


New look?
Date: 3/23/2015
Hi, I started using minoxidil in January 2015 and about 6 weeks later, realised that my whole face was literally covered in hair. I discontinued use about a month ago and haven't seen any changes. Will the hair go away or should I just accept that this is my 'new look'?
Lulu

AskDocWeb: Once minoxidil is discontinued the unwanted facial hair growth gradually slows to a stop and gradually fades away, although it may take several months. If you want to speed this process you might want to check out a hair growth inhibitor such as Vaniqa.


Facial hair growth
Date: 3/26/2015
Hi,I am 23 years old and i used topical minoxidil for 2 months.I experienced unwanted facial growth and much more beard density.I stoped using it for now 3 months and facial hair decreased but my beard still has much more density than before using minoxidil.I need to know how long it will take to recover completely?
Dusan

AskDocWeb: Sorry Dusan, that information does not seem to be provided by the manufacturer.


After stopping Minoxidil
Date: 4/1/2015
Hi i am 23 year old male.I had used minoxidil 5 % for two months. I experienced hair growth, but I had to stop because of facial growth under my eyes on my forehead and my beard got much more thicker. Now, after three months hair under my eyes or my forehead fall out, but my beard is still much more thicker than it was before using minoxidil. Are there any chances that my beard will be (after some time) like it was before using. I don't care for time I'm prepared to wait two years but I need to know that things are going to be like they were. Thank you for answer and God bless you
Facial growth(Jack)

AskDocWeb: Hum, this sounds familiar. Unfortunately the recovery time from unwanted side effects after discontinuing minoxidil does not seem to be addressed in the clinical trials well enough to give you a definitive answer. From the data they do supply, we would estimate several months.


Pimples
Date: 4/2/2015
I am using mintop 10 present. When I was starting the use mintop, so many pimples came on my face. But it increes hair on my head. I am using without asking the doctor. I am living in prakasam district.
V.


Lost the gains after stopping
Date: 4/5/2015
hey i used mintop forte 5% a while back for 2-3 months as i was suffering from male pattern baldness(in the front).the lost hair grew back so i discontinued its use.but gradually those hair got shed again.so what was its use then.as when u stop using it,u again go bald
Rana

AskDocWeb: That is why it is considered a "treatment" rather than a cure. If you think about it, the pharmaceutical industry is in business to earn a profit. They make a lot more money by selling treatments that have to be used every day than they would by selling a cure that would be used only once.


Stopped using Mintop Forte
Date: 4/8/2015
Hi friends i used mintop forte in 2013 just for 3 month and i observd result after that period (hair loss decreased and hair increasedd ) but i stopped using it. Then hair loss started and now i having hair loss more than previous(before taking treatment)....is becoz of montop forte im suffering more hair loss....new hair not growing but im eating good diet.
Mohankumar

Report - 92 - 93 - Page 94 - 95 - 96 - 97 - Last page 118


We hope you find this page useful. If you have used Minoxidil, use the form below to add your review of Minoxidil, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:

 

This consumer advocate website is protected by copyright 2010-2015 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Minoxidil and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page